skip to main content
Language:
Search Limited to: Search Limited to: Resource type Show Results with: Show Results with: Index

Journal of symbolic logic (Online)

Association for Symbolic Logic.

1936-

Online access

  • Title:
    Journal of symbolic logic (Online)
  • Author: Association for Symbolic Logic.
  • Description: Includes section "Reviews."
    Includes lists of members.
    Vol. 1, no. 4 (Dec. 1936) consists of a bibliography of symbolic logic for the period 1666-1935, by Alonzo Church (with additions and corrections in v. 3, no. 4).
  • Publication Date: 1936-
  • Publisher: Champaign, Ill. : Association for Symbolic Logic
  • Identifier: ISSN 1943-5886
  • Subjects: Logic, Symbolic and mathematical -- Periodicals; Electronic journals
  • Language: English
  • Source: 01DAL UDM ALMA

Searching Remote Databases, Please Wait